# SDR DALA2014072804223

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- Aircraft time: 66,815 hours, 29,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHTS FAULTING AT LT BATTERY.  MAINTENANCE REPLACED BATTERY PACK AND FUNCTIONAL CHECKED NORMAL.
